MAUDE Adverse Event Report: Abbott Medical Kit Implantable Slim Tip Lead, 50cm; DRG Lead

Abbott Medical Kit Implantable Slim Tip Lead, 50cm; DRG Lead
Model Number MN10450-50A
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a fall the patient experienced ineffective therapy due to impedances on one lead and migration of the other.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
Kit Implantable Slim Tip Lead, 50cm
Common Device Name
DRG Lead
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50899828
Report Number1627487-2026-10117
Device Sequence Number6001700
Product Code PMP
UDI-Device Identifier05415067027153
UDI-Public(01)05415067027153
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN10450-50A
Device Catalogue NumberMN10450-50A
Device Lot Number10645199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight180 LB